# SDR DHL2005782535

- Difficulty date: March 13, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Dented
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG NOSE COWL, EXTERIOR SKIN AT 3 O'CLOCK AFT SKIN SURFACE EDGE IS DENTED, ERODED AND SEPARATING.  DAMAGE ON NR 3 ENG NOSE COWL EXTERIOR SKIN 3 O'CLOCK AFT SKIN FOUND TO BE OUT OF LIMITS IAW 727 SRM 54-30-1 FIG 1.  CUT OUT DAMAGED AREA, FABBED FILLER FROM 2024 T3 .040 PO NR 9001938 DIM 9' BY 1' AND DOUBLER FROM 2024T3 .050 PO#9002093 DIM 17' BY 3' IAW 727 SRM 51-40-2, 54-30-2 FIG 1 AND 54-30-3 FIG 3A.  REPAIR PARTS TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 51-40-2 FIG 1.
